MAUDE Adverse Event Report: TRIVIDIA HEALTH INC SYRINGES; PISTON SYRINGE

TRIVIDIA HEALTH INC SYRINGES; PISTON SYRINGE
Model Number SYR, GNP 1.0CC 31G 100CT 5/16 8/CS
Medical Device Problem Codes Fluid/Blood Leak (1250); Improper Flow or Infusion (2954)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/10/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal report reference number: (b)(4).Syringes were not returned for evaluation.Note: manufacturer contacted customer in several follow-up calls to ensure the initial concern is resolved - unable to establish contact with customer at this time.
 
Event or Problem Description
Consumer reported complaint for the 31g trueplus syringes.Customer stated that when she attempted to administer her insulin it would leak from the syringe.Customer stated that the insulin would also sometimes come out of her arm.Customer stated this was the first time she was using the product out of the package.The package had not been open or damaged when received by the customer.Customer is using compatible product and the pen needle was properly aligned.The customer feels well and did not report any symptoms.Customer did not claim she was injured using the syringes and no medical attention associated with the use of the product was reported.
 
Additional Manufacturer Narrative
Sections with additional information as of 04-oct-2021: h10: syringes were not returned for evaluation.Complaint was forwarded to supplier quality and internal evaluation was performed by the manufacturer using syringes from the same lot.No abnormalities were observed on retain samples and review batch record.Most likely underlying root cause: mlc-061: improper use/mishandle by end user.

Brand Name
SYRINGES
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
TRIVIDIA HEALTH INC
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key12408551
Report Number1000113657-2021-00528
Device Sequence Number12102447
Product Code FMF
UDI-Device Identifier00021292005887
UDI-Public(01)00021292005887
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K993017
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 10/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date12/03/2023
Device Model NumberSYR, GNP 1.0CC 31G 100CT 5/16 8/CS
Device Lot NumberNP20355
Was Device Available for Evaluation? No
Distributor Facility Aware Date08/10/2021
Initial Date Received by Manufacturer 08/10/2021
Supplement Date Received by Manufacturer09/07/2021
Initial Report FDA Received Date09/01/2021
Supplement Report FDA Received Date10/04/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1